MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MS3500-15
Medical Device Problem Codes Backflow (1064); Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris secondary set was occluded the following information was received by the initial reporter with the following verbatim: 2.7.24- nurse in cvc went in as pump was beeping completed, secondary line was clamped, writer unclamped secondary line and reprogrammed pump to infuse secondary medication.50 minutes later pump beeping for completion a second time- secondary medication did not infuse, fluid in drip chamber noted.Equipment/supplies involved- bd pump infusion set back check valve ref (b)(4).Bd secondary set (vented/nonvented) m53500-15.Mini-bag unasyn;250 ml ns bag: lot #: v23l01k, brand: baxter;bd secondary set: lot #:(10)23103174 brand: bd;alaris pump (#1-206) & channel (#2-191) alaris brain and channels along with tubing and product failure forms available in colleen bell¿s office.No checks of the alaris brain or channels by biomed at this time as we were awaiting bd site visit for next steps.
 
Event or Problem Description
Customer reply: please share the correct lot number for the alaris tubing? iv tubing involved listed above but product not saved so no lot number available.· describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.Delay in timely delivery of antibiotic.Unable to ascertain whether effects on patient treatment.
 
Additional Manufacturer Narrative
Dhr only.No product or photo was returned by the customer.The customer complaint of secondary set failed to infuse even when unclamped - occlusion in set - could not be verified due to the product not being returned for failure investigation.Device history record review for model ms3500-15 lot number 23103174 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 31oct2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD ALARIS SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18849635
Report Number9616066-2024-00367
Device Sequence Number7486104
Product Code FPA
UDI-Device Identifier50885403222618
UDI-Public(01)50885403222618
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMS3500-15
Device Lot Number23103174
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer05/20/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown